Advertisement

Fixed Point Theorems in Fuzzy Metric Spaces

  • Yeol Je Cho
  • Themistocles M. Rassias
  • Reza Saadati
Chapter

Abstract

In this chapter, we study the fixed point theory in fuzzy metric spaces. This subject is very important in fuzzy nonlinear operator theory. In Section 5.1, we define weak compatible mappings in fuzzy metric spaces and prove some common fixed point theorems for four mappings satisfying some contractions. In Section 5.2, we define R-weakly commuting mappings in intuitionistic fuzzy metric spaces and prove some common fixed point theorems in these spaces. In Section 5.3, we prove some common fixed point theorems for six mappings in three complete fuzzy metric spaces. In Section 5.4, we consider \(\mathcal {L}\)-fuzzy metric spaces and prove a famous theorem, i.e., Jungck’s Theorem in these spaces. In Section 5.5, we study hyper \(\mathcal {L}\)-fuzzy metric spaces and prove some important fixed point theorems in these spaces. Finally, in Section 5.6, we consider the concept of intuitionistic fuzzy quasi-metric spaces and prove a fixed point theorem to obtain the existence of a solution for a recurrence equation associated with the analysis of Quicksort algorithms.

References

  1. 1.
    M. Aamri, D. El. Moutawakil, Some new common fixed point theorems under strict contractive conditions. J. Math. Anal. Appl. 270, 181–188 (2002)Google Scholar
  2. 2.
    M. Abbas, M.A. Khan, S. Radenovic, Common coupled fixed point theorems in cone metric spaces for w-compatible mappings. Appl. Math. Comput. 217, 195–202 (2010)MathSciNetzbMATHGoogle Scholar
  3. 4.
    H. Adibi, Y.J. Cho, D. O’Regan, R. Saadati, Common fixed point theorems in \(\mathcal {L}\)-fuzzy metric spaces. Appl. Math. Comput. 182, 820–828 (2006)Google Scholar
  4. 6.
    C. Alaca, D. Turkoglu, C. Yildiz, Fixed points in intuitionistic fuzzy metric spaces. Chaos Solitons Fractals 29, 1073–1079 (2006)MathSciNetCrossRefGoogle Scholar
  5. 23.
    V. Berinde, M. Borcut, Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces. Nonlinear Anal. 74, 4889–4897 (2011)MathSciNetCrossRefGoogle Scholar
  6. 27.
    T.G. Bhaskar, V. Lakshmikantham, J.V. Devi, Monotone iterative technique for functional differential equations with retardation and anticipation. Nonlinear Anal. 66, 2237–2242 (2007)MathSciNetCrossRefGoogle Scholar
  7. 28.
    M. Borcut, V. Berinde, Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces. Appl. Math. Comput. 218, 5929–5936 (2012)MathSciNetzbMATHGoogle Scholar
  8. 37.
    L. Ćirić, S.N. Ješić, M.M. Milovanović, J.S. Ume, On the steepest descent approximation method for the zeros of generalized accretive operators. Nonlinear Anal. 69, 763–769 (2008)MathSciNetCrossRefGoogle Scholar
  9. 47.
    J.X. Fang, On fixed point theorems in fuzzy metric spaces. Fuzzy Sets Syst. 46, 107–113 (1992)MathSciNetCrossRefGoogle Scholar
  10. 51.
    P. Flajolet, Analytic analysis of algorithms, in Automata, Languages and Programming, 19-th International Colloquium ICALP’92, Vienna, July 1992, ed. by W. Kuich. Lecture Notes in Computer Science, vol. 623 (Springer, Berlin, 1992), pp. 186–210Google Scholar
  11. 52.
    A. George, P. Veeramani, On some result in fuzzy metric spaces. Fuzzy Sets Syst. 64, 395–399 (1994)MathSciNetCrossRefGoogle Scholar
  12. 56.
    M. Grabiec, Fixed points in fuzzy metric spaces. Fuzzy Sets Syst. 27, 385—389 (1988)MathSciNetCrossRefGoogle Scholar
  13. 58.
    V. Gregori, J.J. Miñana, Some remarks on fuzzy contractive mapping. Fuzzy Sets Syst. 251, 101–103 (2014)MathSciNetCrossRefGoogle Scholar
  14. 59.
    V. Gregori, J.J. Miñana, On fuzzy ψ-contractive sequences and fixed point theorems. Fuzzy Sets Syst. 300, 93–101 (2016)MathSciNetCrossRefGoogle Scholar
  15. 61.
    V. Gregori, S. Romaguera, Characterizing completable fuzzy metric spaces. Fuzzy Sets Syst. 144, 411–420 (2004)MathSciNetCrossRefGoogle Scholar
  16. 66.
    O. Hadžić, E. Pap, Fixed Point Theory in PM-Spaces (Kluwer Academic Publishers, Dordrecht, 2001)CrossRefGoogle Scholar
  17. 67.
    O. Hadžić, E. Pap, New classes of probabilistic contractions and applications to random operators, in Fixed Point Theory and Applications, ed. by Y.J. Cho, J.K. Kim, S.M. Kong, vol. 4 (Nova Science Publishers, New York, 2003), pp. 97–119Google Scholar
  18. 68.
    O. Hadžić, E. Pap, M. Budincević, Countable extension of triangular norms and their applications to the fixed point theory in probabilistic metric spaces. Kybernetica 38, 363–381 (2002)MathSciNetzbMATHGoogle Scholar
  19. 69.
    O. Hadžić, E. Pap, V. Radu, Generalized contraction mapping principles in probabilistic metric spaces. Acta Math. Hungar. 101, 131–148 (2003)MathSciNetCrossRefGoogle Scholar
  20. 80.
    J. Jachymski, On probabilistic φ-contractions on Menger spaces. Nonlinear Anal. 73, 2199–2203 (2010)MathSciNetCrossRefGoogle Scholar
  21. 81.
    M. Jain, K. Tas, S. Kumar, N. Gupta, Coupled fixed point theorems for a pair of weakly compatible maps along with CLRg property in fuzzy metric spaces. J. Appl. Math. 2012, 13 pp., Article ID 961210 (2012)Google Scholar
  22. 82.
    J. Jin, C. Zhu, Z. Wu, H. Wu Some results for common fixed point on φ-contractions in k-partially ordered fuzzy metric spaces. J. Nonlinear Sci. Appl. 10(4), 2052–2065 (2017)MathSciNetCrossRefGoogle Scholar
  23. 84.
    G. Jungck, Commuting maps and fixed points. Am. Math. Mon. 83, 261–263 (1976)CrossRefGoogle Scholar
  24. 89.
    E. Karapınar, Quadruple fixed point theorems for weak ϕ-contractions. ISRN Math. Anal. 2011, 16 pp., Article ID 989423 (2011)Google Scholar
  25. 91.
    E. Karapınar, N.V. Luong, Quadruple fixed point theorems for nonlinear contractions. Comput. Math. Appl. 64, 1839–1848 (2012)MathSciNetCrossRefGoogle Scholar
  26. 111.
    D. Miheţ, Fuzzy ψ-contractive mappings in non-Archimedean fuzzy metric spaces. Fuzzy Sets Syst. 159, 739–744 (2008)MathSciNetCrossRefGoogle Scholar
  27. 112.
    D. Miheţ, A note on fuzzy contractive mappings in fuzzy metric spaces. Fuzzy Sets Syst. 251, 83–91 (2014)MathSciNetCrossRefGoogle Scholar
  28. 119.
    J.H. Park, Intuitionistic fuzzy metric spaces. Chaos Solitons Fractals 22, 1039–1046 (2004)MathSciNetCrossRefGoogle Scholar
  29. 125.
    A. Razani, M. Shirdaryazdi, Some results on fixed points in the fuzzy metric space. J. Appl. Math. Comput. 20, 401–408 (2006)MathSciNetCrossRefGoogle Scholar
  30. 128.
    A. Roldán, J. Martínez-Moreno, C. Roldán, Multidimensional fixed point theorems in partially ordered complete metric spaces. J. Math. Anal. Appl. 396, 536–545 (2012)MathSciNetCrossRefGoogle Scholar
  31. 129.
    A. Roldán, J. Martínez-Moreno, C. Roldán, Y.J. Cho, Multidimensional coincidence point results for compatible mappings in partially ordered fuzzy metric spaces. Fuzzy Sets Syst. 251, 71–82 (2014)MathSciNetCrossRefGoogle Scholar
  32. 130.
    S. Romaguera, A. Sapena, P. Tirado, The Banach fixed point theorem in fuzzy quasi-metric spaces with application to the domain of words. Topol. Appl. 154, 2196–2203 (2007)MathSciNetCrossRefGoogle Scholar
  33. 133.
    R. Saadati, A. Razani, H. Adibi, A common fixed point theorem in \(\mathcal {L}\)-fuzzy metric spaces. Chaos Solitons Fractals 33, 358–363 (2007)Google Scholar
  34. 144.
    W. Sintunavarat, P. Kumam, Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces. J. Appl. Math. 2011, 14 pp., Article ID 637958 (2011)Google Scholar
  35. 147.
    D. Wardowski, Fuzzy contractive mappings and fixed points in fuzzy metric spaces. Fuzzy Sets Syst. 222, 108–114 (2013)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Yeol Je Cho
    • 1
    • 2
  • Themistocles M. Rassias
    • 3
  • Reza Saadati
    • 4
  1. 1.Department of Mathematical EducationGyeongsang National UniversityJinjuKorea (Republic of)
  2. 2.School of Mathematical ScienceUniversity of Electronic Science and Technology of ChinaChengduChina
  3. 3.Department of MathematicsNational Technical University of AthensAthensGreece
  4. 4.Department of MathematicsIran University of Science and TechnologyTehranIran

Personalised recommendations